# SDR COEA2011110324919

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871405200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR.  ACCESS FWD SIDE OF AFT PRESSURE BULKHEAD TO REPAIR SPLICE TO FRAME 44.  REPAIR FRAME 44-21 INCHES TO THE RIGHT AND TO THE LEFT OF BL 0 PER STRUCTURAL REPAIR INSTRUCTIONS.
